It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Addiction & Recovery Board Index
Pages: 1 2 Showing 1 - 20 of 41 for benadryl depression. (0.007 seconds)


... Your husband is playing with fire!!! You need to contact his doctor and tell on him. The Benadryl can cause the jittery and confusion. These are HUGE amounts he is taking. ... (10 replies)
... are likely to be your worst WD days during detox. You may not feel depression now, but detox WDs usually results in the onset of depression until your body acclimates and can regulate itself. ... (0 replies)
... are likely to be your worst WD days during detox. You may not feel depression now, but detox WDs usually results in the onset of depression until your body acclimates and can regulate itself. ... (41 replies)

... are likely to be your worst WD days during detox. You may not feel depression now, but detox WDs usually results in the onset of depression until your body acclimates and can regulate itself. ... (1 replies)
... are likely to be your worst WD days during detox. You may not feel depression now, but detox WDs usually results in the onset of depression until your body acclimates and can regulate itself. ... (4 replies)
... it totally wires me and it's like I've just had 4 cups of coffee!! But I've definitely heard of psychiatrists recommending patients try Benadryl for either sleep or anxiety. ... (12 replies)
... You mention depression, and the diphenhydramine could be contributing to depression but maybe its more of an underlying cause. you say "I know I should see a doctor, but I probably won't." and again I must ask why? ... (9 replies)
... I took Cymbalta for awhile and came off it with no problems at all. I didn't take it for pain, I took it for depression. The Benadryl may help you with being jittery. It tends to calm people down and make them more mellow. ... (2 replies)
... You are using the Benadryl as an "escape" in your life because you don't want to deal with life on life's terms. ... (9 replies)
Trazodone...?
Jun 14, 2002
... o the class called benzodiazepines and is used to treat anxiety, stress reactions, etc. It is not an antidepressant, indeed, some patients will have worsening of depression on the drug. ... (2 replies)
... At nighttime, i feel some slight aching in my calves and ankles, but it is fine once i fall asleep.....usually have to take Benadryl in order to relax enough to fall asleep though. ... (3 replies)
... Hi Sara, there is no doubt that sleeping as much as you can is best during the first 2-3 days. The Thomas Detox Recipe (internet Message Boards around 2001) recommends using high levels of benzodiazepines (BZDs) to induce a sleep state for the first 2-3 days. Personally, I have concerns about that part of the Thomas Detox Recipe because of the high addiction risk history of... (58 replies)
... Oh, I couldn't fall asleep without benadryl for more than two weeks. Your drinking history sounds alot like mine, and those were my experiences. ... (4 replies)
... You've got some tough days ahead of you but when it's over, when the pain subsides, when the sweats stop, when the cold chills go away, when the depression starts to wane, what a GLORIOUS day that will be!! I was hooked on a pill they said was safe, Ultram. ... (42 replies)
... BeginAgain, I want to thank you for your compassion. You're a good person. Unfortunately and fortunately I have gotten some pills, I couldn't take the WD's anymore. I looked up the Dr.'s on the Sub website and called, but the offices are closed until Monday. Let me try and tell you a little bit about my story... I've been on antidepressants/anti-anxieties most of my... (75 replies)
... a day of vikes and mixing with soma and benadryl or tylenol...scary. ... (21 replies)
... I actually saw a particular woman here about 2 yrs. ago.....first to discuss past addiction issues, counceling for depression, she prescribed meds for the depression and anxiety issues, and then later when I started abusing the pain pills..I was completely open and honest with her..she helped me through that then as well..... ... (7 replies)
... rked, insomnia, my head hurt, lethargy, heavy arms and legs, and after years of constipation, my digestive tract violently unloaded for weeks. And good God, the depression and anxiety! I felt pretty crappy for a little over two weeks after my last dose of suboxone. ... (20 replies)
... e worst and if you think you can get past maybe 5 days of extreme discomfort,then you can do it!Just take it one day at a time and I promise it does pass and the depression does go away in time.The depression is the narcotic screwing with the natural seratonin levels. ... (14 replies)
... I have been speaking, lately, of a relapse to vicodin. But my heavy use took place from about 1996-1998, gradually increasing the vicodin, then being put on oxycontin (and I got vicodin on the side). To get the vicodin, I was doing risky things. I did get caught, however, I had just told my Dr. (PCP) what I was "doing" to let him know that I was having a big problem and I... (4 replies)




Pages: 1 2

All times are GMT -7. The time now is 05:42 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!